# SDR RAIA00507007

- Difficulty date: July 12, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 16,435 hours, 15,350 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 17937
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 5493 - STL - LANDING GEAR AIR/GRN FAIL INDICATION.  MAINTENANCE REMOVED AND REPLACED PROX SWITCH RT MLG.
